# SDR COMA9610411

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12006173003
- Condition: Corroded
- Location: Fuselage
- Part time: 18,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK INSPECTION FOUND CORROSION ON FUSELAGE STRINGER 19L BETWEEN FRAMES 19 AND 20.  STRINGER 19L WAS REPAIRED PER AERODESIGN REPORT NR 1990-2, REV.IR DATED 9-15-96.
